# SDR HEEA966684

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2761X
- Make and model: Bell 206L-1
- Aircraft serial: 45283
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST DIGIT KNOB BROKEN. REPLACED KNOB.  ALSO REPLACED V101 CAVITY THAT WAS WEAK.  INSPECTED AND UNIT BENCH CHECK GOOD.
